Human Papillomavirus (HPV) Community
how can i reduce the burning caused by aldara?
About This Community:

This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

how can i reduce the burning caused by aldara?

i have anal warts been 6 weeks using aldara
area is red and is burning,i cant sleep because of it...is this a normal reacton and will it go??
2 Comments Post a Comment
Blank
563773 tn?1374250139
Hello,
It can be due to contact or sweat dermatitis. You can apply some calamine lotion at the rash as it will help in soothing the skin. Also wear cotton undergarments. Application of mild corticosteroid cream or calamine lotion should help.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.



Blank
Avatar f tn
Where did u get the aldara from?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Human Papillomavirus (HPV) Community Resources
Top STDs Answerers
Avatar n tn
Blank
veryworried420
3149845 tn?1452625053
Blank
Life360_Dave
fort lauderdale, FL
Avatar m tn
Blank
kapster1978
Gent, Belgium
484074 tn?1431294270
Blank
Ice_Man
Reykjavik, Iceland